MathSciNet Relay Station
MathSciNet bibliographic data
MR856697 (87k:65152) 65P05 (68Q15)
Werschulz, Arthur G. What is the complexity of related elliptic, parabolic, and hyperbolic problems? Math. Comp. 47 (1986), no. 176, 461–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement